Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
Frobenius stable pluricanonical systems on threefolds of general type in positive characteristic

Lei Zhang

Vol. 16 (2022), No. 10, 2339–2384
Abstract

This paper investigates effectivity problems of pluricanonical systems on varieties of general type in positive characteristic. In practice, we will consider a sublinear system |S0(X,KX + nKX)||H0(X,KX + nKX)| generated by certain Frobenius stable sections, and prove that for a minimal terminal threefold X of general type with either q(X) > 0 or Gorenstein singularities, if n 28 then |S0(X,KX + nKX)|; and if n 42 then the linear system |S0(X,KX + nKX)| defines a birational map.

PDF Access Denied

We have not been able to recognize your IP address 34.236.191.0 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
effectivity problems, pluricanonical systems, positive characteristic, Frobenius stable sections
Mathematical Subject Classification
Primary: 14E05, 14E30
Milestones
Received: 27 February 2021
Revised: 5 January 2022
Accepted: 18 February 2022
Published: 28 January 2023
Authors
Lei Zhang
School of Mathematical Science
University of Science and Technology of China
Hefei
China